She took pills and her period became irregular
Dear Brothers & Sisters,As-Salaamu-Alaikum wa Rahmatullahi wa Barakatuh. (May Allah's Peace, Mercy and Blessings be upon all of you)
One of our brothers/sisters has asked this question:
A woman took pills and had an injection to prevent pregnancy, which led to her menstrual cycle becoming irregular. So now she bleeds for ten days, which is how long her period used to last, then she is pure (i.e., doesn’t bleed) for ten days, then she starts to bleed again as before, and so on. What is the shar’i ruling in this case?
(There may be some grammatical and spelling errors in the above statement. The forum does not change anything from questions, comments and statements received from our readers for circulation in confidentiality.)
Check below answers in case you are looking for other related questions:
Praise be to Allaah.
If a woman’s menstrual cycle is irregular, then she should distinguish between the kinds of bleeding. When she sees menstrual blood, which is “black” blood (i.e., very dark red), recognizable and has a distinctive odour, then she should stop praying etc. until she becomes pure.
Shaykh ‘Abd al-Kareem al-Khudayr.
This is so long as it does not exceed fifteen days per month.
Whatever written of Truth and benefit is only due to Allah's Assistance and Guidance, and whatever of error is of me. Allah Alone Knows Best and He is the Only Source of Strength.
Her period stopped for six months then it came back and she has been bleeding for more than three weeks
Recommended answers for you:
Reading Qur’aan together, giving good deeds to the dead, and al-Mawlid al-Nabawi (celebrating the birthday of the Prophet (peace and blessings of Allaah be upon him))